# SDR ABXA9700825

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9915553502
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN INTERCOSTAL FROM STA 218 TO 237 AT LONG 27 RT WAS FOUND CRACKED.  THE INTERCOSTAL WAS REPLACED IAW DC9 SRM 51-30-2.
